MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM WORKSTATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. QUANTUM WORKSTATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number QVM
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service history shows no prior issues with sat/hb log review reveals no issues/errors.Device to be investigated on return to manufacturer.
 
Event or Problem Description
On bypass initiation, not getting values reported for the sat/crit sensor.The problem persisted after the cable was replaced with the new bonded stock sat/crit cable.They were able to complete cases with intermittent and absent pao2 and hgb producing "!!!" -or- "---." during troubleshooting it was identified that the connection on the qws seemed to improve or temporarily restore the signal when it was manipulated.Suspecting there to be an issue with the qws data port.Happened for cases on both on (b)(6).On (b)(6): 1045-1450, on (b)(6): 1030-1130.

Brand Name
QUANTUM WORKSTATION
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24143302
Report Number3006073153-2026-00005
Device Sequence Number13100595
Product Code DRY
UDI-Device Identifier05060434420008
UDI-Public05060434420008
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQVM
Device Catalogue Number51-000001-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown